# SDR USAA960562

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236US
- Make and model: Boeing 737201
- Aircraft serial: 22352
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 532
- Part time: 41,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND TWO .25 INCH CRACKS IN FASTENER HOLES FOR STRINGER 15R TO STATION 532. CUT OUT DAMAGED AREA AND FABRICATED AND REPLACED DAMAGED SECTION WITH STRINGER.  REPAIRED SPLICE REPAIR PER SRM 53-10-3 FIG 1.  (M)
